# SDR SIMA20210123001

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N288NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000829
- Aircraft time: 2,683 hours, 1,623 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O IN DFW 100 KT NORMAL BREAKING DUE TO LEVER ANGLE NOT TOGA AUTO THROTTLE. 90KTS.  MTX IN DFW ADDING MEL.  -C/A-FLIGHT CREW PLACARDED PER MEL2231 AUTH020346B MOC 135181.
